# SDR AALA201901099012

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 61,774 hours, 27,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN HANDLE PLACED DOWN.  RECYCLED HANDLE. NO HELP,  LANDING GEAR GRAVITY EXTEND SUCCESSFUL. THE AIRCRAFT WAS GROUNDED.   MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK.
